Article citationsMore >>

P. Burai and A. Hazy, On approximately h-convex functions, J. Convex Anal., 18(2) (2011), 447-454.

has been cited by the following article:

Article

On New Trapezoid Type Inequalities for h-convex Functions via Generalized Fractional Integral

1Department of Mathematics, College of Education, University of Sulaimani, Sulaimani, Kurdistan Region, Iraq


Turkish Journal of Analysis and Number Theory. 2018, Vol. 6 No. 4, 125-128
DOI: 10.12691/tjant-6-4-5
Copyright © 2018 Science and Education Publishing

Cite this paper:
P. O. MOHAMMED. On New Trapezoid Type Inequalities for h-convex Functions via Generalized Fractional Integral. Turkish Journal of Analysis and Number Theory. 2018; 6(4):125-128. doi: 10.12691/tjant-6-4-5.

Correspondence to: P.  O. MOHAMMED, Department of Mathematics, College of Education, University of Sulaimani, Sulaimani, Kurdistan Region, Iraq. Email: pshtiwansangawi@gmail.com

Abstract

In this paper, some new inequalities of the trapezoid type for h-convex functions via generalized fractional integral are given. The results also provide new estimates on these types of trapezoid inequalities for Riemann-Liouville type fractional operators.

Keywords